# SDR 08FDEA02282

- Difficulty date: June 17, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N467FE
- Make and model: Boeing 727225
- Aircraft serial: 21449
- Aircraft time: 50,447 hours, 35,587 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 6557204520
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR LOWER FWD SKIN CRACKED CRACK ON EDGE OF SKIN (OUT OF LIMITS).  REMOVED DAMAGED SKIN INSTALLED FILLER AND DOUBLER REPAIR REF SRM 52-00-3 PG 7-13, REPAIR CLASSIFIED AS A MAJOR.
